Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number
7777850310
Medical Device Problem Code
Break (1069)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
03/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently under way; upon completion the results will be forwarded.
Event or Problem Description
The customer reports the hub of the needle is broken.
New Search
Submit an Adverse Event Report
Brand Name
MAGELLAN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer
(Section D)
COVIDIEN
2010 e international speedway
deland FL 32724 8707
MDR Report Key
6666869
Report Number
1017768-2017-05095
Device Sequence Number
11255963
Product Code
FMI
UDI-Device Identifier
20884521155531
UDI-Public
20884521155531
Combination Product (Y/N)
N
Initial Reporter Country
PL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor,foreign
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
03/10/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
7777850310
Device Catalogue Number
7777850310
Device Lot Number
420290X
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/25/2017
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/10/2017
Initial Report FDA Received Date
06/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1